Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 1, Pages 21-42
http://dx.doi.org/10.1155/S1024123X98000702

Shape optimization of turbine blades with the integration of aerodynamics and heat transfer

1MEAT Department, Arizona State University, Tempe, AZ 85287-6106, USA
2Department of Mechanical and Aerospace Engineering, Arizona State University, Tempe, AZ 85287-6106, USA

Received 30 July 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. N. Rajadas, A. Chattopadhyay, N. Pagaldipti, and S. Zhang, “Shape optimization of turbine blades with the integration of aerodynamics and heat transfer,” Mathematical Problems in Engineering, vol. 4, no. 1, pp. 21-42, 1998. https://doi.org/10.1155/S1024123X98000702.